# SDR SWIA201229197

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 26,576 hours, 22,533 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM 1 FLUID QUANTITY INDICATED 0 PERCENT.  (FLT 6445)  REPLACED CRACKED NR 1 HYDRAULIC PRESSURE SERVICE LINE.
